MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS AMH; ANTI-MÜLLERIAN HORMONE TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS AMH; ANTI-MÜLLERIAN HORMONE TEST SYSTEM
Catalog Number 08819378190
Medical Device Problem Codes High Test Results (2457); Material Integrity Problem (2978); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e402 analyzer serial number was (b)(6).Calibration and qc were acceptable.No issues were identified during a review of the alarm trace data.No sample inversions were performed and the customer used a clotting time of "up to 15 minutes." the customer used a centrifugation time of 5 minutes at a speed of 4000 revolutions per minute (rpm).The clotting and centrifugation times may be too short.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for elecsys amh (amh) on a cobas e 402 analytical unit.The initial result was 17.4 ng/ml.The repeat result was < 0.0100 ng/ml with a data flag.The patient was tested in a different laboratory and the result from the maglumi method was 0.049 ng/ml.The original sample was repeated at the laboratory using the maglumi method and the repeat result was 0.056 ng/ml.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The investigation determined the event was consistent with a pre-analytical handling issue (no tube inversions after draw, too short clotting time and possibly improper centrifugation).

Brand Name
ELECSYS AMH
Common Device Name
ANTI-MÜLLERIAN HORMONE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21305729
Report Number1823260-2025-00326
Device Sequence Number8848138
Product Code PQO
UDI-Device Identifier07613336166291
UDI-Public07613336166291
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
DEN150057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number08819378190
Device Lot Number786819
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale